Proceedings of the Japan Academy

On semi-inner product algebras

T. Husain and B. D. Malviya

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46, Number 3 (1970), 273-276.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520407

Digital Object Identifier
doi:10.3792/pja/1195520407

Mathematical Reviews number (MathSciNet)
MR0275162

Zentralblatt MATH identifier
0204.44303

Subjects
Primary: 46.50

Citation

Husain, T.; Malviya, B. D. On semi-inner product algebras. Proc. Japan Acad. 46 (1970), no. 3, 273--276. doi:10.3792/pja/1195520407. https://projecteuclid.org/euclid.pja/1195520407


Export citation

References

  • [1] W. Ambrose: Structure theorems for a special class of Banach algebras. Trans. Amer. Math. Soc, 57, 366-386 (1945).
  • [2] T. Husain: Introduction to Topological Groups. W. B. Saunder Company (1966).
  • [3] T. Husain and B. D< Malviya: On semi-inner product spaces. I (to appear).
  • [4] T. Husain and B. D< Malviya: On semi-inner product spaces. II (to appear).
  • [5] R. Keown: Some new Hilbert algebras. Trans. Amer. Math. Soc, 128, 71-87 (1967).
  • [6] G. Lumer: Semi-inner product spaces. Trans. Amer. Math. Soc, 100, 29-43 (1961).